MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15242-VSP
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned one connector assembly for analysis.Signs of use were observed.Visual analysis revealed kinks on both venous and arterial extension lines.A chip and crack were also observed on the red arterial luer hub.Additionally, stress marks were observed on both luer hubs.No defects or anomalies were observed on any other portion of the returned device.The instructions for use (ifu) provided with this kit instructs the user, "establish and maintain catheter patency.Solution and frequency of flushing a venous access catheter should be established in hospital/institutional policy".A lab inventory syringe filled with water was used to flush each extension line.No leaking was observed from either luer hub.A device history record review was performed and no relevant findings were identified.The ifu provided with this kit states, "examine catheter and extension lines before and after each treatment for any signs of damage." additionally, "do not clamp tubing repeatedly in the same place.Doing so may weaken the tubing." the report of a kinked extension line was confirmed through complaint investigation of the returned sample.Visual analysis revealed kinks on both venous and arterial extension lines.A device history record review was performed, and no relevant findings were identified.Based on the customer report and the sample received , unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "(b)(6) 2025, the luer hub/fitting has a crack during use on the patient." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 9680794-2025-00317, 9680794-2025-00316, and 9680794-2025-00518.

Brand Name
ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
keona jones
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22203690
Report Number9680794-2025-00519
Device Sequence Number17864224
Product Code MSD
UDI-Device Identifier00801902096333
UDI-Public(01)00801902096333(11)231206(17)261130(10)33F23K0182(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCS-15242-VSP
Device Lot Number33F23K0182
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Initial Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown